# SDR UALA2009010500046

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 75,825 hours, 12,293 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START OF RT ENG, 'R FUEL SPAR VAL' EICAS MSG AND SPAR VLV LIGHT ILLUMINATED. ENG SUBSEQUENTLY SPOOLED DOWN.   REPLACED ENG FUEL SHUTOFF ACTUATOR AND ACP ENG OPS CHECK.
